# SDR REXA2021051800343

- Difficulty date: May 6, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: BA6703006911
- Condition: Corroded
- Location: Bs 280 Crossbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 BULKHEAD CROSSBEAM IS CORRODED. - REMOVED AND REPLACED R/H CROSSBEAM, UPPER DOUBLE ANGLE, LOWER DOUBLER ANGLE, TEE FITTING AT RBL 9 AND J-ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-20-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 53-11-41-201-003-A01.
